Next, choose a time

Nyal Paracetamol Tablets 20 Pack

kg

Product Details

Nyal Paracetamol provides effective, temporary relief of pain & reduces fever.

Nyal Paracetamol provides effective, temporary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains, osteoarthritis, rheumatic pain, period pain, fibrositis, neuralgia, sore throat, tennis elbow, colds and flu. Reduces fever.

Effective, temporary relief from Pain and Fever

No gluten, lactose or sugar

Trusted Aussie brand since 1911

Ingredients

Paracetamol 500mg

Allergen

Sulfites

Directions

Adults and Children 12 years and over: 1 -2 tablets every 4-6 hours as necessary. Maximum 8 tablets in 24 hours.

Children 7-12 years: 1/2 - 1 tablet every 4-6 hours as necessary. Maximum 4 tablets in 24 hours.

Swallow tablets with water.
Storage Instructions: Store below 30°C.

Health and Product Warnings

Do not use:
- If you are taking other products containing paracetamol unless advised to do so by a doctor or pharmacist.
- In children under 7 years of age
- If foil seal is broken.
Whilst using Nyal Paracetamol:
- Keep to the recommended dose
- Adults: Do not take this medicine for longer than a few days at a time unless advised to by a doctor
- Children and adolescents: Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Ph 13 11 26) or go to a hospital straight away, even if you feel well, because of the risk of delayed, serious liver damage.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.